# SDR CA990907046

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 23064577
- Condition: Cracked
- Location: Compressor
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEADING EDGE OF THE COMPRESSOR SCROLL TURNING VANE EXHIBITS A CRACK 1 INCH PARALLEL TO AND .5 INCH FROM THE LEADING EDGE.
